# SDR VNAA20250329009

- Difficulty date: January 29, 2025
- Submitted: March 29, 2025
- Operation: Air carrier
- Aircraft: N539EA
- Make and model: Bombdr CL6002D15
- Aircraft serial: 10318
- Aircraft time: 31,252 hours, 24,855 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: SH67037062
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON DRAIN HOLES ON FS946 BTW STGR 26L-26R AT AFT FUSELAGE.  CORROSION ON DRAIN HOLES ON FS946 BTW STGR 26L-26R AT AFT FUSELAGE WAS REMOVED PER CRJ-700 SRM 51-21-06-001-001-A01 AND REPAIRED PER REO 670-53-51-340 REV- -.
